Skip to content

Dependent Rounding and Its Applications to Approximation Algorithms

Gandhi, R., Khuller, S., Parthasarathy, S., & Srinivasan, A. (2006). Dependent Rounding and Its Applications to Approximation Algorithms. Journal of the ACM, 53(3), 324-360.

Type
Journal article
Intellectual base
Primary research
Year
2006
Volume
53
Issue
3
Pages
324-360
DOI
10.1145/1147954.1147956
DOI registrant
Association for Computing Machinery
Link
https://doi.org/10.1145/1147954.1147956

Cited by

1 citation across 1 artifact.

Each citation links to the sentence it supports in the citing article.

Domain-specific

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. The single citation of this work carries no recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Before the registry existed this work was also linked 1 other way.

Registry ID ref:fe7a1f7699ee · see in the full table